KFUPM ePrints

"Cutoff wavenumbers of an Elliptical waveguide partially filled with nonconfocal Dielectric"

Ragheb, H. A. (2002) "Cutoff wavenumbers of an Elliptical waveguide partially filled with nonconfocal Dielectric". Journal of Applied Computational Electromagnetic Society Journal, 17 (3). pp. 209-217.

WarningThere is a more recent version of this item available.

Full text not available from this repository.

Abstract

The problem of electromagnetic wave propagation in a non-confocal dielectric elliptic cylinder loading a conducting elliptic cylinder is considered here. The cutoff frequencies (phase constants) are calculated here using a boundary value method with the help of the addition theorem of the Mathieu functions. To obtain numerical results the resulting infinite determinant is truncated after making sure that the solution converges.



Item Type:Article
Date:November 2002
Subjects:Electrical
Divisions:College Of Engineering Sciences > Electrical Engineering Dept
Creators:Ragheb, H. A.
Email:hragheb@kfupm.edu.sa
ID Code:364
Deposited By:AYHAM ZAZA
Deposited On:15 Mar 2008 15:07
Last Modified:12 Apr 2011 13:06

Available Versions of this Item

Repository Staff Only: item control page